# SDR FDEA201405301233

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 70,795 hours, 14,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 23111385
- Part serial: 971
- Condition: Low
- Location: R1 Door
- Part time: 39,924 hours, 10,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND R1 ESCAPE SLIDE PRESS IS LOW, REQUIRES SERVICING, FOUND TO BE WITHIN LIMITS.  OBSERVED R1 DOOR PNEUMATIC STORAGE SYS TO BE IN NEED OF SERVICING.  SERVICED DOOR.
